Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Nausea, constipation, yeast infection in vagina, body ache. What could this be?

PLEASE HELP ME! I have been to my gyn several times over the past few months. First, when I was having nausea, and severe constipation , she claimed I had something wrong with my intestinal flora , so she put me on antibiotics. That didn t seem to work, so she put me on a different and stronger antibiotic with steroids. Next she is saying that I have systemic or disseminated yeast . I ve had to work with a dietician and be on a carbless diet for three months! I keep a chronic yeast or bacterial infection in my vaginal area and my body aches every day like I have the flu!! Now, she wants me to be seen for either fibromyalgia or MS!! Should I seek another opinion from another gym or another type of doctor altogether????? PLEASE HELP ME! I FEEL LIKE I M DYING.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Your gynec is not the ideal person for constipation,nausea!
Why steroids were given ?
It can predispose to candidiasis.
You have to go to a general medicine specialist( internist), who can examine you and guide you which specialist to go to!
All the best
Do not panick!
You will become better.
God bless
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor